# SDR ASAA2023081244540

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,534 hours, 17,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 093C0938
- Condition: Faulty
- Location: E/E Shelf E3-3
- Part time: 66,517 hours, 31,895 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB "ZONE TEMP" COMES ON WHEN RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1965000 TASKCARD: N/R-00003 ) ACCOMPLISHED FIM 21-62 TASK 904. PACK TEMP CONTROLLER BITE CONTROLLER FAILED PER FIM 21-62 T. 801. REMOVED AND INSTALLED NEW #1 ZONE TEMP CONTROLLER PER MM 21-62-20/401, OPS NORMAL. OPENED, COLLARD, RESET 3 C/B'S. NO SPECIAL PROCEDURES. GROUND VERIFICATION SUCCESSFUL. PLACARDS REMOVED. THIS CLEARS MEL 21-19G. SEAMC TODD NOTIFIED.
